# SDR UPS06148190

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM82400
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FOUND SEVERAL BULBS BURNT.  BULBS REPLACED P/N CM8-2400 X 3 EACH.
